The scattering of electromagnetic waves by single hydrometeors
Article first published online: 7 DEC 2012
Copyright 1982 by the American Geophysical Union.
Volume 17, Issue 5, pages 929–945, September-October 1982
How to Cite
1982), The scattering of electromagnetic waves by single hydrometeors, Radio Sci., 17(5), 929–945, doi:10.1029/RS017i005p00929.(
- Issue published online: 7 DEC 2012
- Article first published online: 7 DEC 2012
- Manuscript Accepted: 17 MAR 1982
- Manuscript Received: 27 AUG 1981
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!